# SDR 2021F00089

- Difficulty date: April 28, 2021
- Submitted: April 28, 2021
- Operation: General aviation
- Aircraft: N597QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0156
- Aircraft time: 2,368 hours
- Engine: Pwc PW306D1
- Engine time: 1,568 hours
- System (JASC): 8300 · Accessory Gearboxes
- Part: Cover
- Part number: 30B720901
- Condition: Corroded
- Location: Acc Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGB AFT COVER CORRODED. ACCOMPLISHED PRATT & WHITNEY DAA2021-339-PW306D1-CN0313 DATED APRIL 22, 2021; DEVIATION LETTER - ENGINE MODEL PW306D1 SERIAL NUMBER CN0313 (TTSN 2368.5.0 HOURS CYCLES: 1568) - ACCESSORY GEAR BOX TOUCH UP REPAIR.
